MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL

COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Model Number 8888233216
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the wire was unlabeled.There had not been many times the wire had been pushed back; the sensation of pushing it several times had no longer been felt, so the metal needle had been removed.Tego was not used.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the guide wire was kinked, bent and frayed, and that there was a small black substance on it.It was reported that the guide wire was unable to be withdrawn.The reported issue was confirmed.The most likely cause was not traced to the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20685280
Report Number1282497-2024-00529
Device Sequence Number15250827
Product Code NIE
UDI-Device Identifier10884521127661
UDI-Public10884521127661
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888233216
Device Catalogue Number8888233216
Device Lot Number2304101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown